Alert archive / Florida / Severe Thunderstorm Warnings in 2017

Severe Thunderstorm Warning 30, NWS Melbourne, FL

May 24, 2017Brevard County, Seminole County, Volusia County, Florida

NWS Melbourne, FL issued this severe thunderstorm warning at May 24, 2017, 4:21 PM EDT for Brevard County, Seminole County, Volusia County, Florida. It was in force for 24 min. 3 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
May 24, 2017, 4:21 PM EDT (20:21 UTC)
Expired
May 24, 2017, 4:45 PM EDT
In force
24 min
Issued by
NWS Melbourne, FL
Area
Storm-based polygon
Hail
0.75 in
Wind
60.0 mph

Counties Brevard County, FL, Seminole County, FL, Volusia County, FL

The radar

The Melbourne radar (KMLB), 88 km from the middle of the area, began a volume at 20:24 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
May 24, 4:30 PM EDTTSTM WND GST 393 Nnw New Smyrna Beach, FLOBSERVERS AT NEW SMYRNA BEACH AIRPORT REPORTED MEASURED PEAK WIND GUST OF 34 KT FROM THE SOUTHWEST. TIME ESTIMATED FROM RADAR.
May 24, 4:40 PM EDTTSTM WND GST 594 Nw Haulover Canal, FLUSAF WIND TOWER 0421 REPORTED PEAK WIND GUST OF 51 KT FROM THE WEST. NEARBY USAF TOWER 0022 REPORTED PEAK GUST OF 52 KT AT 450PM.
May 24, 4:40 PM EDTTSTM WND GST 594 Nw Haulover Canal, FLUSAF WIND TOWER 0421 REPORTED PEAK WIND GUST OF 51 KT FROM THE WEST. TOWER 0421 ALSO GUSTED TO 55 KT/63MPH AT 445PM EDT. NEARBY USAF TOWER 0022 REPORTED PEAK GUST OF 52 KT AT 450PM.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 19 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
May 24, 2:49 PM EDTSevere Thunderstorm WatchSPC7 hr

The nearest sounding before it

Cape Canaveral, FL (KXMR), launched 12:00Z, 8.4 hours before the alert went out and 62 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Cape Canaveral, FL at 12:00Z on 2017-05-24Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 608 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Cape Canaveral, FL at 12:00Z on 2017-05-24The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 199 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
608 J/kg
Mixed-layer CIN
-83 J/kg
Mixed-layer LCL
1065 m above ground
0-6 km bulk shear
33 kt
0-1 km storm-relative helicity
199 m²/s²
0-3 km storm-relative helicity
175 m²/s²
Significant tornado parameter
0.3
Supercell composite
8.3

Open this sounding in Storm Lab

The text

As transmitted.

184 
WUUS52 KMLB 242021
SVRMLB
FLC009-117-127-242045-
/O.NEW.KMLB.SV.W.0030.170524T2021Z-170524T2045Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Melbourne FL
421 PM EDT WED MAY 24 2017

The National Weather Service in Melbourne has issued a

* Severe Thunderstorm Warning for...
  Southeastern Seminole County in east central Florida...
  Northwestern Brevard County in Florida...
  Southeastern Volusia County in east central Florida...

* Until 445 PM EDT

* At 421 PM EDT, severe thunderstorms were located along a line
  extending from 7 miles southwest of New Smyrna Beach to 8 miles
  southwest of Edgewater to near Maytown to 8 miles east of Chuluota,
  moving northeast at 55 mph.

  HAZARD...60 mph wind gusts. 

  SOURCE...Radar indicated. 

  IMPACT...Expect damage to roofs, siding, and trees. 

* Locations impacted include...
  Port Orange, New Smyrna Beach, Edgewater, Oak Hill and Mims. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

If on or near the Intracoastal Waterway, get away from the water and 
move indoors or inside a vehicle. Remember, lightning can strike out 
to 15 miles from the parent thunderstorm. If you can hear thunder, 
you are close enough to be struck by lightning. Move to safe shelter 
now!  Do not be caught on the water in a thunderstorm.

Torrential rainfall is occurring with these storms, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.

&&

LAT...LON 2909 8090 2881 8070 2859 8094 2861 8097
      2861 8106 2880 8107 2898 8112 2917 8093
TIME...MOT...LOC 2021Z 213DEG 58KT 2898 8104 2888 8100 2880 8100 2866
8099

HAIL...<.75IN
WIND...60MPH
 
$$

Cristaldi
1 follow-up statement
947 
WWUS52 KMLB 242041
SVSMLB

Severe Weather Statement
National Weather Service Melbourne FL
441 PM EDT WED MAY 24 2017

FLC009-117-127-242049-
/O.EXP.KMLB.SV.W.0030.000000T0000Z-170524T2045Z/
Seminole FL-Brevard FL-Volusia FL-
441 PM EDT WED MAY 24 2017

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN SEMINOLE...
NORTHWESTERN BREVARD AND SOUTHEASTERN VOLUSIA COUNTIES WILL EXPIRE AT
445 PM EDT...
    
The storms which prompted the warning will be moving offshore and 
into the Atlantic. Therefore the warning will be allowed to expire 
as scheduled. Heavy rain and brief but strong gusty winds will still 
occur over the barrier islands with these thunderstorms as they push 
offshore.

A severe thunderstorm watch remains in effect until 1100 PM EDT for
east central Florida.

LAT...LON 2909 8090 2881 8070 2859 8094 2861 8097
      2861 8106 2880 8107 2898 8112 2917 8093
TIME...MOT...LOC 2039Z 213DEG 58KT 2921 8087 2911 8083 2903 8083 2889
8082

$$

Cristaldi

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Melbourne, FL wrote its last area forecast discussion before this severe thunderstorm warning went out at May 24, 4:00 PM EDT, 21 minutes earlier.

Area forecast discussion, May 24, 4:00 PM EDT, 21 minutes before
Area Forecast Discussion
National Weather Service Melbourne FL
400 PM EDT Wed May 24 2017

.DISCUSSION...

...ENHANCED RISK FOR SEVERE STORMS THIS AFTERNOON AND EVENING...

...Severe Thunderstorm Watch 265 in Effect until 11 PM EDT for all
of East Central Florida...

Current-Tonight...14Z KXMR sounding shows a PWAT of 1.57 inches and
700/500mb temperatures of +8.5C/-8.0C respectively. 915 MHZ Cape
wind profilers show deep southwesterly flow just above the surface
averaging 20 to 30 knots. Local model runs (HRRR/WRFARW2) continue
to show a squall line traversing east central Florida through late
afternoon and early evening. Even behind this feature expect
scattered showers and isolated storms through late night.

The Storms Prediction Center has upgraded ECFL to an Enhanced Threat
for severe weather through this evening. Threats will include
frequent lightning, heavy downpours with local ponding of water on
roadways, hail up to quarter size, damaging straight-line winds,
and/or an isolated tornado or two. This shower/storm activity will
be aided by a large upper trough over the Deep South, greater than
normal jet stream energy this far south/this time of year, increased
moisture, surface heating and a weak cool frontal boundary just
north of the area. Storm motion will be from the southwest toward
the northeast at over 40 mph. Multiple rounds of convection this
afternoon/evening could bring beneficial rainfall on average of 1 to
2 inches across ECFL with some locally higher amounts possible by
the time this system clears all of ECFL by tomorrow afternoon.

The airmass remains saturated with soppy dewpoint values well into
the 70s areawide. SSW/SW winds will be windy with frequent higher
gusts into this evening, hence a Lake Wind Advisory remains in
effect until 8pm this evening. Expect occasionally breezy conditions
to continue overnight as the pressure gradient remains tight.

Overnight lows remain mild and generally in the U60s to around 70
degrees over the interior/Volusia coast with L70s typically along
the Space/Treasure coasts.

Thu...Likely to be some ongoing convection across the area past
sunrise. The broad/deep upper trough over the eastern CONUS/FL
Peninsula will gradually lift northeastward through the day leaving
zonal flow in its wake across ECFL. This trough will push a weak
cool frontal boundary south across the area and into the southern
peninsula by evening. Much drier deep layer air will filter down the
peninsula behind the boundary. Ahead of the boundary, however,
showery precipitation expected along the I-4 corridor with ISOLD-SCT
storms still possible southward, but expect improving conditions
areawide from north to south thru late day. The Storms Prediction
Center currently keeps us with general thunder mention for this day,
though a few strong storms over the Treasure Coast and southward
cannot be ruled out. For PoPs generally a 20-30pct chance near I-4
and northward with 40-70pct tapered southward through Martin County.
Highs generally recover into the 80s areawide with L-M80s north and
U80s south. Again, another day with breezy/gusty westerly flow
across ECFL.

...Previous Extended Forecast Discussion...

Thu night...Deep layer drying is forecast as high pressure builds
over the peninsula behind the front. Skies will be mostly clear with
lows in the 60s.

Fri-Sat...High pressure across the east central FL on Friday will
shift slowly eastward into the Atlc by Saturday. A very dry airmass
in the H8-H3 layer will keep forecast mostly sunny and dry. Highs in
the upper 80s to around 90 will warm a few degrees across the
interior on Saturday into the lower to mid 90s with a weak wind flow
regime and a slow moving east coast sea breeze.

Sun-Wed...Mid level ridge across central FL will elongate eastward
into the Atlc by early next week. Light southerly flow around the
Atlantic ridge and a gradual increase in low level moisture should
allow for slowly increasing POPs by Tue/Wed. Will continue very low
rain chances Sunday with possibly enough moisture around Lake
Okeechobee for some inland sea breeze showers or storm in the
afternoon. For Monday, will cap rain chance at 20 percent with a low
chance for a shower/storm along the inland east and west coast sea
breezes. Shower/Thunderstorm chances will increase slightly to 30-40
percent range into mid week with sea breeze interaction across the
interior expected by late afternoon/early evening each day. Morning
lows in the lower to mid 70s with highs upper 80s to around 90 coast
to the lower to mid 90s over the interior.

&&

.AVIATION...Gusty S/SW winds areawide into this evening.
Increasing convective threat late this afternoon/evening with
organized strong/severe storms possible. Breezy/gusty winds to
continue this evening/overnight as the pgrad remains tight. IFR
CIGs/VSBYs likely with convection.

On Thu...gusty westerly winds will occur with greatest shower/storm
threat south of a ISM-MLB line. Improving conditions (north-south)
through the day and evening. MVFR-IFR cigs/vsbys assoc with
convection southward on this day.

&&

.MARINE...Today-Tonight...

...Severe Thunderstorm Watch 265 Remains in Effect for Near Shore
Atlc waters, Flagler Beach to Jupiter Inlet, until 11PM EDT...

Hazardous boating conditions as breezy/gusty S/SW winds increase
ahead of a vigorous upper disturbance. Wind speeds increasing to 2-
25 kts near shore and 25-30 kts offshore. Occasional gusts to gale
force possible late this evening into early Thu morning. Offshore
component of winds will build seas 4-6 ft near shore and 6-9 ft
offshore through early Thu morning, though winds/seas expected
higher invof widespread strong convection through tonight. Winds
will help generate rough, short period waves. Threats from
convection include heavy downpours, frequent cloud to water
lightning, strong wind gusts in excess of 35kts, hail, and/or
waterspouts.

Thu...SW/WSW winds of 20-25 kts and gusty will become more westerly
in the afternoon with greatest shower/storm threat south of the Cape
from the morning thru the afternoon. Small Craft Advisories continue
areawide thru late afternoon. Seas will build to 6-9 ft offshore and
4-6 ft near shore. A gradual improvement for winds/seas will occur
late Thu afternoon thru Thu night.

...Previous Extended Marine Forecast Discussion...

Fri-Sun...Lighter winds developing Friday and into the weekend will
allow seas to subside to 2-3 ft. The east coast sea breeze
circulation will develop each afternoon turning winds onshore near
the coast during the late afternoon and evening hours each day.

&&

.FIRE WEATHER...Remainder of Afternoon/Evening...Breezy/gusty SWRLY
winds are forecast to continue into tonight with a tight pressure
gradient in place while remaining ahead of an approaching weak cool
front. Shower/Storm chances will increase through the day/evening.
Widespread rainfall is expected over this 24 hour period. Some
storms could be strong to severe. Heavy downpours, frequent
lightning, hail, and very strong wind gusts are all in play, as well
as an isolated tornado or two possible.

Thu...Strong westerly low level flow will raise dispersion levels to
the very good category. The chance for lightning storms will be
mainly from Osceola/Brevard counties southward with activity pushing
southeast away from the area into the late afternoon/early evening.
Min RHs will drop to 40-45 percent across the nrn interior in the
late afternoon.

Fri...While the pressure gradient relaxes for this day with lighter
winds, very dry air will filter down the peninsula across ECFL.
Expect several hours of low min RH values in the L30s across much of
the interior.

&&

.CLIMATE...Both Daytona Beach and Melbourne are sitting at their warm
minimum temperatures (records) for the date, 24-May.

Daytona Beach...75 (last set in 1995)
Melbourne.......77 (last set in 2016)

Also, Melbourne has broken its record high for today at 96 degrees.
The old record of 95 degrees was last set in 2000. Vero Beach has
broken its record high for today at 95 degrees. The old record of 94
degrees was last set in 2005.

&&

.PRELIMINARY POINT TEMPS/POPS...
DAB  68  84  61  87 /  70  20   0   0
MCO  70  85  63  89 /  70  20   0   0
MLB  73  90  63  87 /  60  40   0   0
VRB  75  89  64  87 /  60  50   0   0
LEE  71  85  64  90 /  60  20   0   0
SFB  70  86  63  90 /  70  20   0   0
ORL  71  85  66  91 /  70  20   0   0
FPR  76  90  63  89 /  60  60  10   0

&&

.MLB WATCHES/WARNINGS/ADVISORIES...
FL...Lake Wind Advisory until 8 PM EDT this evening for Coastal
     Volusia County-Indian River-Inland Volusia County-Martin-
     Northern Brevard County-Northern Lake County-Okeechobee-
     Orange-Osceola-Seminole-Southern Brevard County-Southern
     Lake County-St. Lucie.

     Severe Thunderstorm Watch until 11 PM EDT this evening for
     Coastal Volusia County-Indian River-Inland Volusia County-
     Martin-Northern Brevard County-Northern Lake County-
     Okeechobee-Orange-Osceola-Seminole-Southern Brevard County-
     Southern Lake County-St. Lucie.

AM...Severe Thunderstorm Watch until 11 PM EDT this evening for
     Flagler Beach to Volusia-Brevard County Line 0-20 nm-
     Sebastian Inlet to Jupiter Inlet 0-20 nm-Volusia-Brevard
     County Line to Sebastian Inlet 0-20 nm.

     Small Craft Advisory for winds until 4 PM EDT Thursday for
     Flagler Beach to Volusia-Brevard County Line 0-20 nm-
     Sebastian Inlet to Jupiter Inlet 0-20 nm-Volusia-Brevard
     County Line to Sebastian Inlet 0-20 nm.

     Small Craft Advisory for winds until 10 PM EDT this evening for
     Flagler Beach to Volusia-Brevard County Line 20-60 nm-
     Sebastian Inlet to Jupiter Inlet 20-60 nm-Volusia-Brevard
     County Line to Sebastian Inlet 20-60 nm.

     Small Craft Advisory from 10 PM this evening to 4 PM EDT
     Thursday for Flagler Beach to Volusia-Brevard County Line
     20-60 nm-Sebastian Inlet to Jupiter Inlet 20-60 nm-Volusia-
     Brevard County Line to Sebastian Inlet 20-60 nm.

&&

ALL GRIDS/AVIATION...Sedlock
IMPACT WEATHER/RADAR....Cristaldi
PUBLIC SERVICE...GLITTO/RODRIGUEZ
Hazardous weather outlook, May 24, 3:30 PM EDT, 51 minutes before
Hazardous Weather Outlook...Updated
National Weather Service Melbourne FL
330 PM EDT Wed May 24 2017

AMZ550-552-555-570-572-575-FLZ041-044>047-053-054-058-059-064-141-
144-147-250300-
Flagler Beach to Volusia-Brevard County Line 0-20 nm-
Volusia-Brevard County Line to Sebastian Inlet 0-20 nm-Sebastian
Inlet to Jupiter Inlet 0-20 nm-Flagler Beach to Volusia-Brevard
County Line 20-60 nm-Volusia-Brevard County Line to Sebastian Inlet
20-60 nm-Sebastian Inlet to Jupiter Inlet 20-60 nm-Inland Volusia
County-Northern Lake County-Orange-Seminole-Southern Brevard County-
Osceola-Indian River-Okeechobee-St. Lucie-Martin-Coastal Volusia
County-Southern Lake County-Northern Brevard County-
330 PM EDT Wed May 24 2017

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL FLORIDA.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

...Severe Thunderstorm Watch 265 in effect until 11 PM EDT for all
of East Central Florida...

.THUNDERSTORM IMPACT...
Brisk south to southwest winds will pull deep moisture into
central Florida as a late season cold front works its way through
the Deep South. Sufficient moisture will exist for numerous showers
and scattered thunderstorms this afternoon and evening. Some
thunderstorms could become severe with wind gusts of 58 mph or
greater. Up to quarter size hail, frequent cloud to ground
lightning, and an isolated tornado or two will be possible.

Strong winds aloft will push any storm to the northeast at 40 to 45
mph. Due to this rapid motion, residents should move indoors and not
wait for thunder if skies darken to the west and southwest.

.HIGH WIND IMPACT...
Brisk south to southwest winds will prevail over central Florida
today with sustained winds 20 to 25 mph with gusts up to 30 to 35
mph. This will result in very rough conditions over inland lakes and
the Intracoastal Waterway. Small craft will be especially prone to
swamping. A Lake Wind Advisory is in effect through 8 PM this
evening.

.MARINE THUNDERSTORM GUST IMPACT...
Numerous showers and scattered thunderstorms will move northeast at
35 to 40 knots. Due to this rapid motion, any thunderstorms that
develop will be capable of generating wind gusts well in excess of
35 knots.

Inland lakes are not immune from the effects of strong storms and
hazardous boating conditions can quickly develop over lakes with
gusty winds and frequent lightning. Be prepared to see safe harbor
well before a storm approaches your area.

.WATERSPOUT IMPACT...
Thunderstorms moving offshore, especially this afternoon and
evening, will be capable of producing brief waterspouts over the
Intracoastal Waterway and the local Atlantic. Any boaters
venturing out today are urged to keep a close eye on the weather for
storms approaching from the southwest. A severe thunderstorm watch
remains in effect until 11 pm for the near shore coastal waters from
Flagler Beach through Jupiter Inlet.

.WIND AND SEA IMPACT...
A fresh to strong south-southwest breeze will prevail over the local
Atlantic through Thursday morning. While the offshore component will
limit the potential for high seas through this evening, they will
generate very rough, short period wind waves building 4 and 6 feet
near shore tonight and building 6 to 9 feet offshore. Dominant wave
periods will be 6 seconds or less. A Small Craft Advisory is in
effect through 4 PM Thursday areawide.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.
Shower and thunderstorm chances will continue into Thursday as the
approaching front pushes into south Florida. Hazardous boating
conditions will continue as fresh to strong southwesterly winds
continue through Thursday morning, diminishing to a moderate to
fresh breeze Thursday afternoon.

.SPOTTER INFORMATION STATEMENT...
Spotters are requested to monitor the weather and self activate
if needed.

Bragaw/Sedlock

In the hours before

Local storm report, May 24, 3:22 PM EDT, 59 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MELBOURNE FL
322 PM EDT WED MAY 24 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0315 PM     TSTM WND GST     LEESBURG AIRPORT        28.82N 81.81W
05/24/2017  M40 MPH          LAKE               FL   ASOS

&&

PG
Local storm report, May 24, 3:41 PM EDT, 40 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MELBOURNE FL
341 PM EDT WED MAY 24 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0313 PM     MARINE TSTM WIND 4 SSE INDIALANTIC       28.03N 80.54W
05/24/2017  M39 MPH          BREVARD            FL   MESONET

            MESONET SITE MEASURED PEAK WIND GUST OF 34 KT FROM THE
            SOUTHWEST.

&&

KR
Local storm report, May 24, 3:53 PM EDT, 28 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MELBOURNE FL
353 PM EDT WED MAY 24 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0343 PM     TSTM WND GST     KISSIMMEE AIRPORT       28.29N 81.44W
05/24/2017  M46 MPH          OSCEOLA            FL   AWOS

&&

PG
Local storm report, May 24, 3:56 PM EDT, 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MELBOURNE FL
356 PM EDT WED MAY 24 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0351 PM     TSTM WND GST     KISSIMMEE               28.30N 81.41W
05/24/2017  M47 MPH          OSCEOLA            FL   ASOS

&&

PG
Local storm report, May 24, 3:59 PM EDT, 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MELBOURNE FL
359 PM EDT WED MAY 24 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0321 PM     TSTM WND GST     5 S CONWAY              28.42N 81.32W
05/24/2017  M41 MPH          ORANGE             FL   ASOS

            ASOS AT ORLANDO INTERNATIONA AIRPORT MEASURED PEAK WIND
            GUST OF 36 KTS FROM SOUTHWEST.

&&

KR
Local storm report, May 24, 4:09 PM EDT, 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MELBOURNE FL
409 PM EDT WED MAY 24 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0406 PM     TSTM WND GST     SANFORD AIRPORT         28.78N 81.24W
05/24/2017  M46 MPH          SEMINOLE           FL   ASOS

&&

PG

The office that day

Everything else NWS Melbourne, FL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 24, 4:18 AM EDTLake Wind AdvisoryMLBLake, Okeechobee, Orange, Osceola, Seminole, Volusia16 hr
May 24, 4:26 AM EDTSmall Craft AdvisoryMLB34 hr
May 24, 4:26 AM EDTSmall Craft Advisory for WindsMLB34 hr
May 24, 12:42 PM EDTSpecial Weather StatementMLBVolusia48 min
May 24, 1:36 PM EDTSpecial Weather StatementMLBLake, Seminole, Volusia84 min
May 24, 1:40 PM EDTSpecial Marine WarningMLB3 hr
May 24, 1:55 PM EDTSpecial Weather StatementMLBBrevard, Orange, Osceola65 min
May 24, 2:58 PM EDTSpecial Weather StatementMLBLake, Orange, Seminole, Volusia92 min
May 24, 3:07 PM EDTSpecial Marine WarningMLB113 min
May 24, 3:21 PM EDTSpecial Weather StatementMLBIndian River39 min
May 24, 3:28 PM EDTSevere Thunderstorm WarningMLBOrange, Osceola, Seminole32 min
May 24, 3:48 PM EDTSevere Thunderstorm WarningMLBLake, Orange, Osceola, Seminole, Volusia42 min
May 24, 4:29 PM EDTSpecial Weather StatementMLBBrevard, Indian River, Okeechobee, Osceola91 min
May 24, 4:44 PM EDTSpecial Marine WarningMLB3 hr
May 24, 4:55 PM EDTSevere Thunderstorm WarningMLBBrevard, Orange, Osceola48 min
May 24, 5:58 PM EDTSpecial Weather StatementMLBIndian River, Martin, Okeechobee, Saint Lucie62 min
May 24, 6:55 PM EDTSpecial Weather StatementMLBMartin, Saint Lucie50 min

Nearby

Severe Thunderstorm Warnings in Florida, 2017Every severe thunderstorm warning in 2017

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.